Models for Self-Gravitating Photon Shells and Geons
Journal article, 2017
Author
Håkan Andreasson
University of Gothenburg
Chalmers, Mathematical Sciences, Analysis and Probability Theory
D. Fajman
University of Vienna
Maximilian Thaller
University of Gothenburg
Chalmers, Mathematical Sciences, Analysis and Probability Theory
Published in
Annales Henri Poincare
1424-0637 (ISSN) 1424-0661 (eISSN)
Vol. 18 Issue 2 p. 681-705Categorizing
Subject Categories (SSIF 2011)
Physical Sciences
Identifiers
DOI
10.1007/s00023-016-0531-4